MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74939171040870
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2.B.Pro code (product code): fge, lit.G.4.Premarket / 510(k) #: k103751, k110122.
 
Event or Problem Description
It was reported that balloon rupture occurred.The stenosed target lesion was located in arteriovenous fistula.A mustang 4.0 x 80, 75cm was selected for use.During the percutaneous transluminal angioplasty procedure, the balloon was ruptured.The device was removed using normal method without issue and the procedure was completed with another of the same device.There was no patient injury as a result of this event.
 
Event or Problem Description
It was reported that balloon rupture occurred.The stenosed target lesion was located in arteriovenous fistula.A mustang 4.0 x 80, 75cm was selected for use.During the percutaneous transluminal angioplasty procedure, the balloon was ruptured.The device was removed using normal method without issue and the procedure was completed with another of the same device.There was no patient injury as a result of this event.It was further reported that the target lesion was 70% stenosed, severely tortuous and severely calcified.
 
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit.G4 - premarket / 510(k) #: k103751, k110122.Device evaluated by mfr: the mustang device was returned to our post market quality assurance laboratory.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.The rated burst pressure for this device is 24 atmospheres as per mustang specification.The returned device was attached to an encore inflation unit.Positive pressure was applied when di water was observed to be leaking from a balloon pinhole located approximately 2mm proximal from the proximal markerband.A visual examination of the markerbands identified no issues.A visual and tactile examination identified no kinks or damage to the shaft and tip of the device.This concludes the product analysis.
 
Additional Manufacturer Narrative
B5 - describe event or problem: updated to include new information obtained.D2b - pro code (product code): fge, lit.G4 - premarket / 510(k) #: k103751, k110122.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr: the mustang device was returned to our post market quality assurance laboratory.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.The rated burst pressure for this device is 24 atmospheres as per mustang specification.The returned device was attached to an encore inflation unit.Positive pressure was applied when di water was observed to be leaking from a balloon pinhole located approximately 2mm proximal from the proximal markerband.A visual examination of the markerbands identified no issues.A visual and tactile examination identified no kinks or damage to the shaft and tip of the device.This concludes the product analysis.
 
Event or Problem Description
It was reported that balloon rupture occurred.The stenosed target lesion was located in arteriovenous fistula.A mustang 4.0 x 80, 75cm was selected for use.During the percutaneous transluminal angioplasty procedure, the balloon was ruptured.The device was removed using normal method without issue and the procedure was completed with another of the same device.There was no patient injury as a result of this event.It was further reported that the target lesion was 70% stenosed, severely tortuous and severely calcified.Additionally, it was confirmed that patient had challenging anatomy and the procedural factors contributed to the event.

Brand Name
MUSTANG?
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23108783
Report Number2124215-2025-66260
Device Sequence Number9476885
Product Code FGE
UDI-Device Identifier08714729794363
UDI-Public(01)08714729794363
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K103751
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939171040870
Device Catalogue NumberH74939171040870
Device Lot Number0036153239
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2025
Supplement Date Received by Manufacturer10/08/2025
11/20/2025
02/12/2026
Initial Report FDA Received Date09/22/2025
Supplement Report FDA Received Date11/03/2025
12/08/2025
03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age77 YR
Patient SexFemale